# SDR DALA2025081105979

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50044
- Aircraft time: 15,051 hours, 6,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL STRINGER 22 JUST AFT OF R2 DOOR SILL CORRODED. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0193:2060-1007/003 00667 REMOVED AND REPLACED FLOOR SILL STRINGER REF A220 ASRP 51 -41-02 AND A220 ASRP 51-23-00. (LP# 1135120)
